# SDR AALA202502244201

- Difficulty date: February 18, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 68,768 hours, 40,444 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D5337061320400
- Condition: Misaligned
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT MLG DOOR ACTUATOR FITTINGS ARE MISALIGNED. MAINTENANCE REPLACED RIGHT MLG DOOR ACTUATOR FITTINGS PER EA 362068 AND AIRBUS DRAWING R53370501.
